# SDR YENA20100126015

- Difficulty date: January 26, 2010
- Submitted: January 29, 2010
- Operation: Air carrier
- Aircraft: N316JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000292
- Aircraft time: 1,624 hours, 940 cycles
- System (JASC): 5240 · Service Doors
- Part: Fitting
- Condition: Obstructed
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1263 BOS PRIOR TO DEPARTING GATE FORWARD SERVICE (R1) DOOR DISARM HANDLE STUCK.  BOS MX FOUND DEBRIS IN AFT GIRT BAR FITTING, REMOVED DEBRIS FORWARD (R1) SERVICE DOOR OPS CHECK NORMAL IAW AMM 52-41-00.  AIRCRAFT RETURNED TO SERVICE.
